# SDR SWIA2020030348962

- Difficulty date: January 21, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 559.00+32 TO 559.00+80 STR 26LH TO 26RH HAS CORROSION ON EXTERNAL AIRCRAFT SKIN AND FASTENER.   (C-CHECK) RO 2/28/2020   COMPLIED WITH PERMENANT REPAIR REO. PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD.
